# SDR UPS01436395

- Difficulty date: July 25, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A PRE-FLT-  AILERONS BND WHEN YOKE IS TURNED LEFT. BINDING OCCURS APPR E LEFT LIMIT FURTHER DEFLECTION OF THE LEFT SPOILER IS IND ON THE CP I WHEN AILERONS ARE FORCED PAST THE BINDING POINT. *S/D* PERFORMED AILERON CONTROL SYSTEM TROUBLESHOOTING STEPS 1-3 WITH NO DEFECTS OR BINDING NOTED. AILERON CONTROL SYSTEM OPS CHKS GOOD AS PER  MM 27-11-00 OK FOR SERVICE
